Header

UZH-Logo

Maintenance Infos

On the degree growth in some polynomial dynamical systems and nonlinear pseudorandom number generators


Ostafe, A; Shparlinski, I (2010). On the degree growth in some polynomial dynamical systems and nonlinear pseudorandom number generators. Mathematics of Computation, 79(269):501-511.

Abstract

In this paper we study a class of dynamical systems generated by iterations of multivariate polynomials and estimate the degree growth of these iterations. We use these estimates to bound exponential sums along the orbits of these dynamical systems and show that they admit much stronger estimates than in the general case and thus can be of use for pseudorandom number generation.

Abstract

In this paper we study a class of dynamical systems generated by iterations of multivariate polynomials and estimate the degree growth of these iterations. We use these estimates to bound exponential sums along the orbits of these dynamical systems and show that they admit much stronger estimates than in the general case and thus can be of use for pseudorandom number generation.

Statistics

Citations

Dimensions.ai Metrics
16 citations in Web of Science®
14 citations in Scopus®
21 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

64 downloads since deposited on 11 Oct 2010
1 download since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2010
Deposited On:11 Oct 2010 11:28
Last Modified:17 Feb 2018 17:25
Publisher:American Mathematical Society
ISSN:0025-5718
OA Status:Hybrid
Publisher DOI:https://doi.org/10.1090/S0025-5718-09-02271-6
Related URLs:http://arxiv.org/abs/0902.3884

Download

Download PDF  'On the degree growth in some polynomial dynamical systems and nonlinear pseudorandom number generators'.
Preview
Content: Accepted Version
Filetype: PDF (Accepted manuscript, Version 3)
Size: 186kB
Download PDF  'On the degree growth in some polynomial dynamical systems and nonlinear pseudorandom number generators'.
Preview
Content: Accepted Version
Filetype: PDF (Accepted manuscript, Version 2)
Size: 169kB
Download PDF  'On the degree growth in some polynomial dynamical systems and nonlinear pseudorandom number generators'.
Preview
Content: Accepted Version
Filetype: PDF (Accepted manuscript, Version 1)
Size: 165kB